# SDR CALA2024110400980

- Difficulty date: October 30, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 78,004 hours, 33,770 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OIL SMELL AFTER BOTH ENGINES SHUT DOWN, REF PREVIOUS WRITE UP L/P 9709104. RAN BOTH ENGINES INDEPENDENTLY AND WITH ASSOCIATED PACKS, NO SMELLS NOTED DURING RUNNING OR SHUTDOWN, REF AMM 71-00-00-710-043-A AND TSM 05-50-00-810-831-A.
